• 1
  • 1
  • 2
  • 6
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6533
School of Physics
  Title:   The Moduli Space of The N=2 Supersymmetric G2 Yang-Mills Theory
  Author(s): 
1.  M. Alishahiha
2.  F. Ardalan
3.  F. Mansouri
  Status:   Published
  Journal: Phys. Lett. B
  No.:  53
  Vol.:  381
  Year:  1996
  Pages:   446-450
  Supported by:  IPM
  Abstract:
We present the hyper-elliptic curve describing the moduli space of the N=2 supersymmetric Yang-Mills theory with the G2 gauge group. The exact monodromies and the dyon spectrum of the theory are determined. It is verified that the recently proposed solitonic equation is also satisfied by our solution.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right